# SDR IPXA2016032301150

- Difficulty date: March 15, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 16,603 hours, 10,870 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: A5451520600000
- Condition: Bent
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NR 2 PYLON UNDER FAIRING 485AL SUPPORT BENT INBD AND OTBD SIDES.  R & R SUPPORT IAW SRM 51-40-21.
